# SDR 2011F00083

- Difficulty date: May 7, 2011
- Submitted: May 20, 2011
- Operation: General aviation
- Aircraft: N612FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2841235
- Engine: Lyc O320D3G
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 10100206
- Condition: Failed
- Location: Left
- Part time: 21 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS INSTALLED WHEN ENGINE WAS O/H (JAN 20110) LT MAGNETO FAILED AND WAS REPLACED WITH IN 21.4 HOURS.
